# SDR YENA2022092300947

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 03416
- Aircraft time: 54,453 hours, 19,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#471, LGA-FLL. 'L1 DOOR R/H SIDE LOWER EMERGENCY EXIT LT INOP; REMOVED AND REPLACED EMERGENCY EXIT LIGHT I/A/W 33-51-16 OPS CHECK GOOD.'
